Diabetic, Neuropathy, high cholesterol, numbness in hands and feet, high blood pressure.
since june 2009 have been having severe stomach pain (scale 1-10 it is a 10) has lasted anywhere from 10 to 18 hours and occurs randomly no specific pattern. After stomach pains pass im scared to eat for up to three days in fear of re-upsetting my stomach. Blood sugar goes off the charts hitting up to 300 Blood Pressure goes off the chart (latest attack 210/140).
Doctors and nurses have had the nerve to accuse me of being addicted to the drugs they give me during E.R visits, when there is no way around the pain after tollerating it for hours then to go to the E.R. In october 2010 i was perscribed so many pills and advised change in diet I passed out in a store and broke four of my toes.. this has been absolute hell if anyone has heard of anything similar please respond!
Medications given to me since first attack- for pain:
1. pepcid 40 mg (no longer in use)
2. prilosel 40 mg (no longer in use)
3. dronabinol 2.5 mg (only when pain occurs, recent E.R visit instead of giving me 5 mg into an I.V doctor gave me 6 pills instead... what the F*%$?)
4. Dilaudid 2 mg (1- 2 pills every four hours)
5. Morphine sulfate 30 mg (3 pills a day)
6. Gabapentin 600 mg (6 pills daily)
7. Nortriptyline 50 mg (2 pills daily)
Symptoms noticed in myself:
chills, neauseas, constipation, confused, inability to hold conversation, motion sensitivity (rides to hospital hard to take bumps in the road ect.), cant stay in one place (i.e constantly laying down or walking around either way discomfort) cant hold down liquids, no desire to eat for it increases pain
Symptoms Doctor gatherd last visit (12-5-11)
pain worses or moves to right lower abdomen, new or worsening vomiting or diarrhea, swelling of the abdomen, unable to pass stool for more then three days, blood in vomit or bowel movements (dark red or black color) new ferver over 100.0 F, or rising fever, jaundice (yellow color of skin and eyes), weakness, dizziness or fainting, chest, arm, back, neck or jaw pain
I am so sorry you struggle with this. I assume you've had pretty much every test under the sun so as a layperson I'm not going ot suggest any. However, I do suggest you see your doctor again (perhaps doctor who doesn'know you so they can't accuse you of being a drug-seeker) and take this post with you. This does sound serious. I am sorry I can't offer more concrete advice. I aam new to digestive symptosm myself. I wish you well.